APPROXIMATION OF ZEROS OF SUM OF MONOTONE MAPPINGS WITH APPLICATIONS TO VARIATIONAL INEQUALITY AND IMAGE RESTORATION PROBLEMS

Abubakar Adamu, Jitsupa Deepho*, Abdulkarim Hassan Ibrahim, Auwal Bala Abubakar

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, an inertial Halpern-type forward backward iterative algorithm for approximating solution of a monotone inclusion problem whose solution is also a fixed point of some nonlinear mapping is introduced and studied. Strong convergence theorem is established in a real Hilbert space. Furthermore, our theorem is applied to variational inequality problems, convex minimization problems and image restoration problems. Finally, numerical illustrations are presented to support the main theorem and its applications.

Original languageEnglish
Pages (from-to)411-432
Number of pages22
JournalNonlinear Functional Analysis and Applications
Volume26
Issue number2
DOIs
Publication statusPublished - 2021
Externally publishedYes

Keywords

  • fixed point
  • image restoration
  • Monotone
  • nonexpansive

Fingerprint

Dive into the research topics of 'APPROXIMATION OF ZEROS OF SUM OF MONOTONE MAPPINGS WITH APPLICATIONS TO VARIATIONAL INEQUALITY AND IMAGE RESTORATION PROBLEMS'. Together they form a unique fingerprint.

Cite this